Brintellix - Insomnia isn't listed as a side effect, but I wonder if anyone else out there has?
- 30 Dec 2014 by Resqr
- 30 December 2014
- insomnia, side effect, brintellix
... experienced its onset after starting on Brintellix?
Yes I did experince insomnia which I think that is why I stopped taking it, but not able to remember for sure why. However, a lot of folks say they like brintellix so hang in there as the insomnia may subside after being on it a couple of weeks.
If you're on 10 mg or more try taking half to see if your insomnia subsides. I was reading about others that experienced insomnia and they said when they took half of their 10 mg they no longer had insomnia. I hope this has helped?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2014 • 2 answers
Posted 11 Jan 2015 • 1 answer
Posted 28 Sep 2015 • 3 answers
Posted 11 Oct 2015 • 5 answers
Posted 26 Jul 2016 • 0 answers